| Model Number |
7553 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
An advocate called on behalf of the customer to report that the customer's blood glucose readings were not being stored in the memory of the contour next ez meter.There was no allegation of an adverse event.The advocate was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next ez meter with serial # (b)(6), and no manufacturing anomalies were found.